MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI CSLP VARIABLE ANGLE 4 LEVEL/80MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI CSLP VARIABLE ANGLE 4 LEVEL/80MM; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 450.186
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Patent identifier: (b)(6).The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient underwent an unknown surgical procedure for spinal fusion.Cslp va plate locking ring came dislodged.The procedure was completed successfully with a surgical delay of 30 minutes.Patient outcome is unknown.This complaint involves (2) devices.This report is for (1) ti cslp variable angle 4 level/80mm.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part # 450.186, synthes lot # 4212229, supplier lot # na, release to warehouse date: 22 jan 2001, manufactured by synthes brandywine, no ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the ti cslp variable angle 4 level/80mm (p/n: 450.186, lot #: 4212229) was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was missing the bushing (es0120) component in one of the holes.No other issues were observed with the returned device.Dimensional inspection: there was conclusive evidence that the returned device was missing component, so the dimensional inspection was not performed.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Ti cervical spine locking plate variable angle, 4 level: current) and manufactured.Complaint confirmed? yes.Investigation conclusion: the complaint condition was confirmed for the ti cslp variable angle 4 level/80mm (p/n: 450.186, lot #: 4212229).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The component was likely misplaced during the device's handling.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI CSLP VARIABLE ANGLE 4 LEVEL/80MM
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12215015
Report Number2939274-2021-04239
Device Sequence Number14576554
Product Code KWQ
UDI-Device Identifier10705034781051
UDI-Public(01)10705034781051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K031276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number450.186
Device Catalogue Number450.186
Device Lot Number4212229
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2021
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date08/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI CSLP VARIABLE ANGLE 4 LEVEL/80MM; TI CSLP VARIABLE ANGLE 4 LEVEL/80MM
Patient Age78 YR